jump off now at 5mmg. you want honest,here is is. at 5mmg it is all in the head at that strength.im on 160 for pain management,,was on opiates for 23 yrs-didnt do a thing in the end..my mate is currently doing roughly same aqs you. im mean really,do you want to be paying $50f/n for 2mmg per day. i certianly wouldnt.i can miss a day and im ok,bit sniffly after 12 hrs, therefore 5 ios a dribble.
hi welcome to the forum.....welll you did really well with your taper you guys got lucky you dident suffer coming off I have helped lots of people off this stuff and for some it like pulling teeth every time you drop dose......for others it like you little withdrawal for most its somewhere in between....you have a lot going for you first off you weren't on it that long and you kept your dose below 100mg both will help your final withdrawal .....I dont think anybody realizes just how strong this stuff is till you jump off even a few mg make a difference ....I had a 6 1/2yr habit at 150 tapered for 8 1/2 mo going in and out of withdrawals and was ready to jump at 5mg but was told by my phyc dr that it would put me into a manic episode if I did im bipolar....so I ground it all the way down to 1mg ....tapering below 5 is misrable and my final withdrawal was no worst then tapering below 5 so I tell every one jump at 5 and get a head start on your recovery your final withdrawal will be around 7 days of the physical stuff but the biggest complainant i get is the lack of sleep and the post withdrawal crash in energy ...theres a lot that plays into how long it will take you to recover for me it took 90 days just to start to feel better so fare the best I have seen is 30 days with sleep and energy issues into 60 days but im always waiting for the one that beats the sysatem....I always say its not so much the withdrawal that makes methadone worst then all the rest but the post withdrawal that takes so long to feel better so do what you like you could drop it down again if you like but most find jumping at 5 very doable I wish you luck with your recovery this will be one of the best decisions of your life if you have any other questions just ask ...........Gnarly
Thanks for replying.
I just wrote a huge reply but lost it - lucky you! Haha
Well my other half is on 2ml now and he is so mentally strong its untrue, he coming off tomorrow I bet he flies through it. Trouble is he coddles me a bit so won't tell me exactly how it feels so an not to upset me.
I can honestly say I have been fine all the way through, I go to bed about 10pm and up at 5 or 6 am, maybe my energy is low but not been working just relaxing and living a very normal mum at home routine, playgroups etc, but now at 5ml om very worried about what's to come eeek!
Tosue we don't pay for prescriptions in the UK its NHS, if you work and don't have children its £7:50 for each prescription so if you get a months or 6 weeks on one its very little!
I'm still scared, what can I ask my doctor for to ease it? She mentioned diazepan or somethingapan lol but only for a week. If I have been fine till now will I be ok? I am maybe suffering tension especially in the head but come on compared to been a heroin addict and doing without its actually nothing... A bit of tension, its laughable .... But saying that I don't know what's to come and for me that's the worst thing, I'm aneed to know person if I'm gonna be in bed writhing about screaming I will still do it but want to menatlly prepare for it, or am I gonna have a bit of leg ache and that's that? I suppose everyone is different, but I have searched online and everyone seems to ave suffered except me and my other half (that's based on people that's posted of course) arrghhhhh
Thanks for replying though.... What did you experience or people you know...?
Sorry for loooong reply again. :)
P.s the pharmacist told me that 1ml is about the equivalent of 8 over the counter codeine tablets, that shocked me actually no wonder we are so numb on the high doses, and why do we suffer the tension so bad? What's that about?
I have just been reading some posts by people and OMG are you mostly from USA? All the different drugs people are addicted to is nuts I have never heard of any of them, can you just go to a chemist and buy this stuff? In UK you have to see a Doctor and they decide what you can or can't have no doctor over here would prescribe anything like the stuff you guys get, I wil be lucky during my witdrawal to get 7x 2ml tablest of diazepan, we truly do not get any of this stuff ever! I'm really shocked at the level of addictive tablets given or can you just buy them? Wow I didn't realise things were so bad I with prescription drugs :-( - the only people on anything stronger is people who have had serious injury and only then very minimial, mostly in the UK the addicts are Heroin, Crack, Alchohol and Cigarettes! Good luck guys xx
Valerian Root. I've heard it called "Nature's Valium." Should help with some stress/anxiety. I was wondering if you had time/means for exercise? It seems like no matter what the struggle is on here, eventuall exercise comes up as a good, no, great help.
What I'm missing in my life/recovery is bonified "aftercare," but I can attest to how beneficial - how much healing, counter-anxiety, etc. - being on my treadmill for at least 20 minutes a day is. I'm a genuine pain patient, but the treadmill even helps with my back/neck pain.
So much of our battles (and this overall war) take place between our ears, and since our bodies and minds are so connected, I urge you to consider/try implementing a cardio exercise regiment into this homestretch of your healing. Something is better than nothing, and from what Gnarly described about the PAWS, it sounds like it would really help you.
God bless you. Keep posting. Most of the people on here genuinely care, and they give sound advice, both from research, and experience!
PAWS? Thanks for replying, pharmacist said nothing over the counter will work, can you get that stuff in the UK viskidd? I will check that out tomorrow, I'm on day 3 of 5ml from 7.5 ml and got a bit of achey legs but I know its mainly psychological as I went to speak to the pharmacist and as soon as he said 'oh symptoms can last weeks etc blah blah blah' I went into rattle, I said to myself 'Claire, get a grip I was fine 2 mins ago, just coz this non user said that I am not rattling' lol so came home did some reiki self healing and fell asleep from 3pm till 9pm - didn't mean to do that I'm usually in a good sleep pattern duh! Anyway for restless leg syndrom I have an amazing cure... Wet a pair of socks in very cold water and put them on in bed, it works trust me, anyway I'm ok.
Does Yoga count? The normal gentle one? I got Sky + so can record some aerobics type stuff lol xx its the lactic acid isn't it with w\d's? And excercise gets it moving... Is that right? Xx
PAWS=Post Acute Withdrawal Syndrome and it is not something that you need to worry about right now, if at all. VERY, VERY few people get it, if at all. Concentrate on getting through your taper. Best of luck.
Thanks IBKleen, I do feel ok, I think googling and reading some of the horror stories has actually made me worry more lol, gonna try to pick up some valeriun but just seen somethimg called 5-HDC anyone heard of it, I hope and think I will be ok, for me its the not knowing what to expect really. Xx
coming off is a bit ruff the first week ....like any typical opiate but it is doable I always say this is 1/3 physical 2/3 mental be ready to fight it out on both fronts .....you guys have done surprisingly well coming off expect some withdrawals but its the insomnia and energy crash that get to most people even those that have only done a 21 day detox usually get it so dont be surprised you have came this far you will make it you sound young that will work in your favor age has a lot to do with how quickly the body responds ....your going to be fine stick with us will walk you threw it its always worst in your mind then it turns out to be so hang in there .....chin up and just go for it ......good luck and God bless.....Gnarly
Gnarly, thanks, I'm gonna do it next monday as I'm doing a course next week, we are both 34 so not young lol. Do you really think just drop at 5ml?
Yesterday was my 3rd day after dropping from 7.5 to 5ml and I had a sleepless night, achey legs, I'm ok but I have to stay at 5 as I'm doing my Hypnotherapy course next week, thanks for advice much appreciated.
I got the valerium today and some b-100 so we will see how it works, thanks
Hi Angel :) I hope the V Root works for you. Has anyone mentioned picking up some Melatonin for sleep as well. I agree with Gnarly's 1/3 to 2/3 assessment. And he's really right about both being a "fight." The big thing is not to give up. Hang in there. I'm praying!